# SDR SWAA2022012052178

- Difficulty date: December 11, 2021
- Submitted: January 20, 2022
- Operation: Air carrier
- Aircraft: N422WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29826
- Aircraft time: 66,890 hours, 39,356 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bracket
- Condition: Broken
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN INSULATER BRACKET LOCATED BS578 TO BS727 AND BETWEEN STR13L TO STR16L AT PASSENGER CABIN (9 EA) ; 2021-558143 / [01] REPLACED INSULATER BRACKET LOCATED BS578 TO BS727 AND BETWEEN STR13L TO STR16L AT PASSENGER CABIN (9 EA) IAW B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DWG 144A1312; [02] REPLACED INSULATER BRACKET LOCATED BS578 TO BS727 AND BETWEEN STR13L TO STR16L AT PASSENGER CABIN (9 EA) IAW B737-700 SRM 51-10-02 ITEM 9; SRM 51-40-02 AND DWG 144A1312.. RII ITEM
